# SDR SIMA200910407

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 22,189 hours, 21,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 145425480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE BAGGAGE DOOR CUT OUT LOWER SILL WAS FOUND CORRODED.  REMOVED THE DAMAGE SILL AND CLEANED THE AREA.  POSITIONED NEW SILL AND DRILLED, CLEANED AND TREATED PARTS AND INSTALLED.  REPAIR DONE IAW SRM 51-20-01,03, 51-40-02, 04 AND 06.  AIRCRAFT RETURNED TO SERVICE.
